I have no motivation. I think a lot of my problem is I can't lose weight because I can't get off the couch. I'm not a big eater I definitely eat all the wrong things but when it comes to eating I don't really over do it. I'm starting contrave tomorrow and in reading the reviews I'm wondering if this is what is right for me.
Dose contrave help with energy?
Question posted by wlopez5301 on 10 Aug 2015
Last updated on 18 May 2021 by Donnbartley23
I just started taking contrave this week and need to lose nearly 130lbs. I have battled depression most of my life but recently got into therapy as well. I'm no doctor or anything but so far I love this medicine. I feel like I have more energy these days than I have in years and don't have any appetite. I don't have any issues eating but the thought of it is like... "mehh" it's exactly what I've been needing. However, I will say next week I'm supposed to increase my dosage but honestly I would rather not. I'm not having any adverse reactions and it's already doing what I've desperately been needing help with. Does anyone know if it's okay to just stay at the one pill a day or is it absolutely necessary to increase your dose gradually?
Since Contrave has Bupropion in it, and this is the antidepressant Wellbutrin and that drug helps with motivation, it can give you a feeling of having a bit more energy. That is how it affected me. I found i was waking up earlier and wanting to be up doing things more often.
It didn't help me with energy. It helps me with not obsessing about food. I am able to stick to my plan of eating. I have lost 12 or so pounds since the end of June. Much better than staying where I was or gaining! You can always take some vitamin B-12 for energy. Or some folks use caffeine. I can say that some people are more energized. I think it depends on your body chemistry.
I just started week 3 today. In two weeks I have lost 3.7 pounds which isn't great but better than gaining. It doesn't seem to provide any energy for me, I sure wish it did. I did get up this morning and take a walk though. :-)
I don't really think it helped for energy. It helps you not think of food so much. Most of the time I don't care if I eat. I still do just not as much. This stuff will tell you when you are full. You eat more makes me sick. The first 3 weeks adjusting to this medicine is hard. I was dizzy nauseous had a headache. It did go away. I've been on it since March and have lost 40lbs. I'm pretty much a couch potato.
- Contrave uses and safety info
- Contrave information for Healthcare Professionals (includes dosage details)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.